# SDR REXA2025011300038

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD SEAL RETAINER P/N:CC670-38674-3 IS CORRODED. THE CORRECT SEAL RETAINER PART NUMBER SHOULD BE: CC670-38663-5. FOUND HEAVY CORROSION ON SEAL RETAINER P/N:CC670-38663-5, RETAINER ARE BEYOND THE ALLOWABLE DAMAGE LIMITS SPECIFIED BY CRJ700 SRM 52-00-01-101-001-A01. REQUIRES REPLACEMENT. INSTALLED NEW SERVICEABLE FWD SEAL RETAINER P/N:CC670-38663-5. IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FWD SEAL RETAINER P/N:CC670-38663-5 ON AVIONICS DOOR. IAW CRJ700 SRM 51-40-11-001-001-A01. APPLIED PAINT AND EDGE SEALANT ON SEAL RETAINER P/N:CC670-38663-5. IAW CRJ700 SRM 51-25-16-001-001-A01 AND 51-23-00-001-001-A01.
